Coz... First off, I'm sorry that you're feeling lousy lately. I went through the same symptoms actually in mid Dec after I embarked on Clomid
again. I felt exactly like you were describing. But, things started to get better again .. slowly but surely.. I would like to remind you that we have not been off TRT
for that long.... and we are on SERMs
... These two facts are enough to cause periods of ups and downs... You may be going through a low dip now.... Be patient and ride it out... You'll start feeling better soon.... Maybe it's time to taper off the Nolva
and forget about it all together and allow your body handle that recovery task without intrusion on your behalf; with the SERMs, etc... Believe me when I say. I have felt like a million bucks when I was off the SERMs (in all aspects) even though my numbers were in the 300 range. Once, I introduced the SERMs again, I was in sad PCT
Measure your DHEA and other hormones to see if you're having adrenal fatique in the mean time. Like I said Dr. John put me on 25mg of dhea.... but to be honest with you, I'm skeptical about it and I can't tell if it's doing anything at all. In the back of my mind, and my gut feeling tells me; the less interference I do with my body's ability to recover, the better.
We had been shut down on TRT
for years... It's gonna take our body some good time to start increasing our DHEA and the rest of our hormones again.... Yes; the Nolva will block the estrogen receptors to trick our hpta... but if there's not enough raw meterial to make testosterone
such as DHEA, Chosterole, zinc.. etc... the SERMs are a waste of time.
Also; I want to mention something... Almost everyone I have talked to about this claim it has taken them about a year to get on their feet again... We've only been at it about 6 months??!!! Take it easy.... chill out.... and ride out these bad times. They will pass... God willing... I say drop the pharmaceuticals and let patience be your next SERM